Health knowledge made personal
Join this community!
› Share page:

I've been having brown and red blood-like discharge, what could this be?


Posted by steelersfan21

Early yesterday it started off as just light brown discharge, and by morning it was brown and red blood. I'm on YAZ birth control pills, and I haven't been taking those on a regular basis, in fact not for days. I've heard before that not taking the pills regularly can cause spotting, but I would say that my discharge is heavier than "spotting". I would say it's more like a very light day on my period. I've been reading online trying to figure out what this could be, and I've just been putting ideas into my head that I could be pregnant or something along those lines. I just got off my period 5 days ago, and I've had sex a few times since then, so I really don't think I would show that sign of being pregnant THIS early anyways if I even was. Can anyone help me out, without making me worried about this?
 
Answers (2)
Sort by: Newest first | Oldest first

you are right that it would be entirely too early to have concieved in the time since this particular cycle began. 

 

If you were taking your Yaz and then stopped mid cycle then your hormone levels will have dropped and that could cause what is call "withdrawl" bleeding.  

wait a sec....

 

you said you stopped bleeding five days ago.  How many days did you bleed for and when did you last take your BC pill?

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: